# SDR 96ZZZX2910

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N137RS
- Make and model: Lear 35A
- Aircraft serial: 183
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Limiter
- Part number: 12958010
- Condition: Failed
- Location: Duct Temperature
- Part time: 7,663 hours
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

PILOT REPORT CABIN TEMPERATURE UNCONTROLLABLE IN MANUAL MODE, FULL HOT IN AUTO.  FOUND DUCT TEMPERATURE LIMITER HAD FAILED.  UPON LIMITER REMOVAL, FOUND PART HAD COMPLETELY SEPARATED CAUSING THE BELLOWS TO EXPAND AND MELT.
